# SDR CALA0300196

- Difficulty date: April 6, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N15659
- Make and model: Boeing 737524
- Aircraft serial: 28920
- Aircraft time: 13,366 hours, 7,107 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AILERON SKIN WAS DENTED IN THREE PLACES BY HAIL.  THE DENTS MEASURED 0.023 INCH DEEP X 0.75 INCH DIAMETER, 0.031 INCH DEEP X 0.75 INCH DIAMETER, AND 0.028 INCH DEEP X 1 INCH DIAMETER.  THE SKIN WAS REPAIRED IAW ECRA 5760-01008.
